# SDR 00FDEA00387

- Difficulty date: June 14, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002910L
- Part serial: FE2386
- Condition: Ruptured
- Location: Nr 1 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

COMPLETE LOSS OF SYS A HYD FLUID ON T/O.  PER EMERGENCY AND ABNORMAL PROC HDBK CK LIST, 1 AND 2 ENG FLUID SHUTOFF SWITCHES CLOSED.  NR 1 LEAD EDGE SLAT ACTUATOR FAILED WHILE EXTENDED.  *S/D*  REPLACED NR 1 SLAT ACTUATOR PER MM 27-81-32.  LEAK AND OPS CK NORM.
